MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC SCREW; BONE SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE THORACIC SCREW; BONE SCREW
Model Number 24-023-17-91
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient mentioned to the doctor a few days post-op regarding one popping sound from the implant site along his coughing fit.The surgeon discovered one of the screws that were stabilizing the plate was displaced.The surgeon replaced the implants.This is one of three incidents.Please refer mdr 9610509-2016-00026 and mdr 9610509-2016-00027.
 
Additional Manufacturer Narrative
Methods: visual inspection, stereo microscopic inspection, and performance test on a standard sample plate.Results: the devices were optically assessed and stereo microscopically investigated in the lab.The stereo microscopic investigation revealed surface damage but no breakage.Further observation determined there were no indications of material or manufacturing defects discovered.The developer tested the function and there was no abnormality found.The device history records could not be reviewed since no lot number was provided by the reporter.Assesment conclusion: the results of the investigation could not determine the root cause for malfunction if further information can be gathered that might add value to the contents of the investigated report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE THORACIC SCREW
Common Device Name
BONE SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key5791813
Report Number9610905-2016-00028
Device Sequence Number1366622
Product Code HRS
UDI-Device Identifier00888118031686
UDI-Public(01)00888118031686
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K153482
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number24-023-17-91
Device Lot NumberUNKNOWN
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/28/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/13/2016
Supplement Report FDA Received Date08/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;